Jump to content
Important Survey - Please Participate ×

Nervous tickling in head to toe akathasia


[Ma...]

Recommended Posts

Hey since a month I am progressively getting worse. 
 

dystonia extreme. 
akathasia back. 
my aka was gone for 1,5 month and now even the nervous tickling is in my brain and tongue and arms and legs and chest 

I drank one coffee ever since Aka back to horrorhell

can this be the reason 

Edited by [Ma...]
Link to comment
Share on other sites

For me each wave seems to be worse! It seems this one will not abate. I now have a ball of anxiety in my solar plexus and it kind of buzzes. In the morning it kind of shot through my system like a white hot flame. I feel overstimulated and tense. I hate this. How long have you been off all meds? 

Edited by [Wi...]
Link to comment
Share on other sites

18 minutes ago, [[W...] said:

For me each wave seems to be worse! It seems this one will not abate. I now have a ball of anxiety in my solar plexus and it kind of buzzes. In the morning it kind of shot through my system like a white hot flame. I feel overstimulated and tense. I hate this. How long have you been off all meds? 

Sorry :( 

I have been off 9,5 months now. 
i had an accute reaction to the zopiclone 2021 with akathasia and dystonia. I was taken off cold turkey cause of severe sxs but reinstated. My aka was so bad it was life threatening everyday for like 12 montjs I think. My healing started when I was off. But I am nowhere Near healed I am bedridden sith dystonia weakness and spasms:( 

 

how long are you off? 
i am sorry yours getting more intense too :( 

these drugs are completely dangerous to us I wish I knew that before…

Link to comment
Share on other sites

6 minutes ago, [[M...] said:

Sorry :( 

I have been off 9,5 months now. 
i had an accute reaction to the zopiclone 2021 with akathasia and dystonia. I was taken off cold turkey cause of severe sxs but reinstated. My aka was so bad it was life threatening everyday for like 12 montjs I think. My healing started when I was off. But I am nowhere Near healed I am bedridden sith dystonia weakness and spasms:( 

how long are you off? 
i am sorry yours getting more intense too :( 

these drugs are completely dangerous to us I wish I knew that before…

I wasn’t necessarily on anything long term but had a bad reaction to Cipro in April 2020 and that began a cascade of polydrugging me with ADs, benzos, anticonvulsants. I had veeery mild aka since Feb 2021 (the last time I took psych meds) and it had been nearly healed by Jul 2022. Def saw a lot of healing! Then I had an adverse reaction to a hormonal drug and been suffering ever since. I got pregnant, had to take an antibiotic last Nov and in May was given a lot of meds during my c-section. I avoid meds but that was necessary. I go between waves and windows all the time. I will feel like I can live for a week or a few weeks (I still have symptoms but manageable and negligible even) and then shit hits the fan again even worse than before. What a mess!

Edited by [Wi...]
Link to comment
Share on other sites

You must be Shelby ? 
 

i am Mascha from the bre page. 
sorry honey you are still in the waves:(

I hope so much we will  heal soon for our precious daughters♥️ 

Link to comment
Share on other sites

46 minutes ago, [[M...] said:

You must be Shelby ? 
 

i am Mascha from the bre page. 
sorry honey you are still in the waves:(

I hope so much we will  heal soon for our precious daughters♥️ 

Nope, my name is Julia 😅

Yes, I hope we will heal. My girl is my sunshine. It kills me when she sees me cry when I am in a wave. I hope she won’t remember any of it. 

Link to comment
Share on other sites

Oh wauw your story sounds almost identical to Shelby s story…

I am sorry dear.

know you will heal from this. 
take high quality probiotics please for restoring the gut bac and maybe some yeast flakes for the b vitamins that are lost with the meds

Link to comment
Share on other sites

@[Ma...] @[Wi...]

I am on zopiclone up to 2 pills a night and falling asleep becomes increasingly difficult. After one year. The doctor wants to switch me to estazolam.

Is it possible to just CT zopiclone and start estazolam? This is what he suggests. I’m increasingly confused and scared. I must sleep cause I must work 9-6.

This is all like a nightmare. I don’t want to get myself into another benzo...

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...